# SDR DALA1123909871

- Difficulty date: March 27, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK ON PALLET MAIN CABIN FLOOR PANEL 66 HAS CORROSION AT EDGE.  REMOVED CORROSION AT EDGE IAW DC-9 SRM 51-10-30 ORIG MAT .025 IAW DC-9 SRM 53-23-00 REMOVED .014 ONI/B EDGE .25 IN X .5 IN MAT REMOVED .011 FOUND TO BE OUT OFLIMITS IAW DC-9 SRM 53-01, RECEIVED MAT FABED DOUBLER IAW 51-10-4 AND 53-01 INSTALLED FILLER AND DOUBLER IAW DC-9 SRM 51-30-2 & 53-01.
